# SDR 95ZZZX5794

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Required Lube
- Location: Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SDF - RIGHT MAIN GEAR HAS NO DOWN AND LOCK INDICATION.  CLEANED AND LUBED DOWN AND LOCK SWITCH.  OPS CHECKS GOOD.
